# SDR 96ZZZM1323

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601WW
- Make and model: Cndair CL6001A11
- Aircraft serial: 1076
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 722924E
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX TWO HOURS INTO FLIGHT, CABIN PRESSURIZATION BEGAN TO FLUCTUATE 300 FEET IN AUTO MODE.  AIR RUSHING NOISE COULD BE HEARD IN BAGAGE AREA.  THE ELECTRO/PNEUMATIC OUTFLOW VALVE WAS REPLACED DURING AT 1200 HOUR INSPECTION APPROXIMATELY (8) FLIGHT HOURS PRIOR.  PRESSURIZATION IS OK IN MANUAL MODE.  AIRCRAFT DIVERTED TO BOMBARDIER IN TUCSON, AZ.  OUTFLOW VLV WAS REPLACED.  THE ORIGINAL INSTALLED WAS PREVIOUSLY REPAIRED FOR INTERMITTENT PRESSURIZATION FLUCTUATION.
